# SDR DLM88980830

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- System (JASC): 7603 · Power Lever
- Part: Throttle Cables
- Condition: Jammed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LEVEL OFF AT 5,000 FEET, THE NR 2 THROTTLE JAMMED.  PUSHED BACK AND CONSIDERABLE FORCE WAS REQUIRED TO PUSH THE THROTTLE FORWARD AGAIN.  FOUND RT ENGINE ANTI-ICE DUCT BLOWN AND ENGINE CONTROL CABLES DAMAGED.  REPLACED DUCT AND CABLES AND REPAIRED DAMAGED COWL.
